# SDR TSAA0333116

- Difficulty date: May 8, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED EMERGENCY OVERWING EXIT LIGHT DUE TO INOPERATIVE.  AIRCRAFT RETURNED TO SERVICE.  (M)
